# SDR CALA2025011300084

- Difficulty date: January 10, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N66893
- Make and model: Boeing 737924ER
- Aircraft serial: 42197
- Aircraft time: 28,858 hours, 10,560 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A56601
- Condition: Corroded
- Location: Sta947
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN AFT WET AREA INTERCOSTAL AT LBL 51 STA 947 HAS SURFACE CORROSION. (FOR ESFR ENTRY PURPOSES)(REF AAR N/R 9926329) REMOVED AND REPLACED INTERCOSTAL BETWEEN STA 947.50 TO 967.00 LBL-51'' AS PER B-737-900-SRM 51-40-02-0G-0 AND DWG-#147A5650.  REMOVED AND REPLACED INTERCOSTAL BETWEEN STA 947.50 TO 967.00 LBL-51'' AS PER B-737-900-SRM 51-40-02-0G-0 AND DWG-#147A5650.
